# SDR ASOA20160615029R

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 27,601 hours, 17,149 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR REPORTED IN CABIN.  R & R CABIN LIGHTING CONTROL MODULE WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
